I took fluconazole almost 2 days ago today will be going on two days after tonight. the morning after I took the pill I woke up really swollen and in agony I couldn't walk now after tonight it's 11:51pm it still really hurts to pe and is still swollen should it be Gina already I've taken two fluconazole one the day prescribed and the second one the next morning and it's still really painful. Do I just need to wait till the morning or what's going on? This is my first yeast infection in 18 and idk what to do anymore
You need to call your Drs office that prescribed the pill asap and explain what is going on, you may need to be seen again. It can sometimes take a few days for the medication to work but it sounds like you are really miserable. You may need something topical to help reduce the swelling. In the meantime, until you can contact the doc, you can try sitting in a tub of cool water to help reduce the inflammation. It wont cure you but may help with the discomfort.
- Fluconazole Information for Consumers
- Fluconazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluconazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Dec 2009 • 5 answers
Posted 12 Oct 2013 • 1 answer
Posted 6 Nov 2013 • 1 answer
Posted 6 May 2016 • 0 answers
Posted 14 Jan 2018 • 2 answers